# SDR SWAA2020070992147

- Difficulty date: June 12, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB RBL14 TRACK CORROSION; BS794 TO BS847 WL157.  REMOVED AND REPLACED ACB TRACK BS727 TO BS887 RBL14 WL157 IAW SRM 51-40-02 REF DWG 146A7500. INSTALLED REPAIR SPLICE AT BS 747+8 RBL14 WL157 IAW SRM 53-00-53-2R-3.
